RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shtan'ko, Mikhail Anatol'evich

Total publications: 56 (45)
in MathSciNet: 41 (39)
in zbMATH: 35 (33)
in Web of Science: 15 (14)
in Scopus: 18 (17)
Cited articles: 30
Citations in Math-Net.Ru: 141
Citations in Web of Science: 66
Citations in Scopus: 73

Number of views:
This page:2250
Abstract pages:9028
Full texts:3922
References:607
Doctor of physico-mathematical sciences
E-mail:

Subject:

Geometric topology, including manifolds; polyhedra; compacta; combinatorics on manifolds; combinatorial geometry.


http://www.mathnet.ru/eng/person8892
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:shtanko.m-a
https://mathscinet.ams.org/mathscinet/MRAuthorID/221369
https://elibrary.ru/author_items.asp?authorid=4569

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |



   2007
1. M. A. Shtan'ko, “To the Markov theorem on algorithmic nonrecognizability of manifolds”, J. Math. Sci., 146:1 (2007), 5622–5623  mathnet  crossref  mathscinet  zmath  elib  elib  scopus (cited: 2)

   2004
2. M. A. Shtan'ko, “Markov's theorem and algorithmically non-recognizable combinatorial manifolds”, Izv. Math., 68:1 (2004), 205–221  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 10)  scopus (cited: 4)
3. M. A. Shtan'ko, “Classical Analogues of Embedding Dimension: Inductive Embedding Dimension”, Proc. Steklov Inst. Math., 247 (2004), 269–271  mathnet  mathscinet  zmath

   1999
4. N. P. Dolbilin, Yu. M. Zinoviev, A. S. Mishchenko, M. A. Shtan'ko, M. I. Shtogrin, “The two-dimensional Ising model and the Kac–Ward determinant”, Izv. Math., 63:4 (1999), 707–727  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 4)  scopus (cited: 2)
5. N. P. Dolbilin, M. A. Shtan'ko, M. I. Shtogrin, “Rigidity of a quadrillage of the torus”, Russian Math. Surveys, 54:4 (1999), 839–840  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 4)  elib (cited: 1)  scopus (cited: 2)
6. N. P. Dolbilin, Yu. M. Zinoviev, A. S. Mishchenko, M. A. Shtan'ko, M. I. Shtogrin, “The Kac–Ward Determinant”, Proc. Steklov Inst. Math., 225 (1999), 165–182  mathnet  mathscinet  zmath

   1998
7. N. P. Dolbilin, Yu. M. Zinoviev, M. A. Shtan'ko, M. I. Shtogrin, “The Kac–Ward combinatorial method”, Russian Math. Surveys, 53:6 (1998), 1346–1347  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  scopus (cited: 3)
8. N. P. Dolbilin, M. A. Shtanko, M. I. Shtogrin, “Kubicheskie mnogoobraziya v pravilnykh reshetkakh”, Sbornik trudov seminara po diskretnoi matematike i ee prilozheniyam (Moskva, 2–4 fevralya 1993 g.), Izd-vo MGU, Moskva, 1998, 180–182
9. M. A. Shtanko, M. I. Shtogrin, “O spravedlivosti dlya malykh vesov “gipotezy neotritsatelnosti” signatury retsikla v kvadratnoi reshetke”, Sbornik trudov seminara po diskretnoi matematike i ee prilozheniyam (Moskva, 2–4 fevralya 1993 g.), Izd-vo MGU, Mosvka, 1998, 199–200

   1997
10. N. P. Dolbilin, M. A. Stan'ko, M. I. Stogrin, “Nonbendability of a division of a sphere into squares”, Soviet Math. Dokl., 55:3 (1997), 385–387  mathnet  mathscinet  zmath  isi

   1996
11. N. P. Dolbilin, Yu. M. Zinoviev, A. S. Mishchenko, M. A. Shtan'ko, M. I. Shtogrin, “Homological Properties of Dimer Configurations for Lattices on Surfaces”, Funct. Anal. Appl., 30:3 (1996), 163–173  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 12)  elib (cited: 10)  scopus (cited: 14)
12. N. P. Dolbilin, M. A. Shtan'ko, M. I. Shtogrin, “On rigidity of polyhedral spheres with even-angle faces”, Russian Math. Surveys, 51:3 (1996), 543–544  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)  scopus (cited: 1)
13. N. P. Dolbilin, M. A. Shtan'ko, M. I. Shtogrin, “Rigidity of zonohedra”, Russian Math. Surveys, 51:2 (1996), 326–328  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)  scopus (cited: 1)
14. N. P. Dolbilin, M. A. Stan'ko, M. I. Stogrin, “New Classes of Rigid Polyhedra”, An International Conference on Packing, Covering and Tilings, 3rd Geometry Festival (Budapest, July 29 – August 1, 1996), Institute of Math., Budapest, 1996, 1
15. N. P. Dolbilin, M. A. Shtan'ko, M. I. Shtogrin, “Extremality of the Bricard Octahedra”, Topology and Applications, International Topology Conference dedicated to P. S. Alexandroff's 100th Birthday (Moscow, May 27–31, 1996), Phasis, Moscow, 1996, 179–180

   1995
16. N. P. Dolbilin, Yu. M. Zinoviev, A. S. Mishchenko, M. A. Shtanko, M. I. Shtogrin, Homological Properties of Dimer Configurations for Lattice on Surfaces, December 14, 1995, The Fields Institute, Ontario, 1995 , 14 pp.  mathscinet
17. N. P. Dolbilin, M. A. Stan'ko, M. I. Stogrin, “Rigidity of quadrillages of the sphere”, Mezhdunarodnaya konferentsiya po geometrii “v tselom”, Tezisy dokladov (Cherkassy, 1995), Cherkasskii inzhenerno-tekhnologicheskii institut, Cherkassy, 1995, 22–23
18. N. P. Dolbilin, M. A. Shtan'ko, M. I. Shtogrin, “Cubic manifolds in lattices”, Russian Acad. Sci. Izv. Math., 44:2 (1995), 301–313  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 12)  scopus (cited: 8)

   1992
19. M. A. Shtan'ko, M. I. Shtogrin, “On the embedding of cubic manifolds and complexes in a cubic lattice”, Russian Math. Surveys, 47:1 (1992), 267–268  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 4)  scopus (cited: 4)

   1993
20. N. P. Dolbilin, M. A. Shtan'ko, M. I. Shtogrin, “Quadrillages and parametrizations of lattice cycles”, Proc. Steklov Inst. Math., 193 (1993), 117–123  mathnet  mathscinet  zmath

   1992
21. N. P. Dolbilin, M. A. Shtan'ko, M. I. Shtogrin, “Quadrillages and parametrizations of lattice cycles”, Proc. Steklov Inst. Math., 196 (1992), 73–93  mathnet  mathscinet  zmath
22. N. P. Dolbilin, M. A. Shtan'ko, M. I. Shtogrin, “Combinatorial questions of the two-dimensional Ising model”, Proc. Steklov Inst. Math., 196 (1992), 57–72  mathnet  mathscinet  zmath

   1989
23. N. P. Dolbilin, M. A. Shtan'ko, M. I. Shtogrin, “The problem of parametrization of cycles modulo 2 in a three-dimensional cubic lattice”, Math. USSR-Izv., 32:2 (1989), 359–383  mathnet  crossref  mathscinet  zmath  isi  scopus

   1988
24. N. P. Dolbilin, A. G. Sedrakyan, M. A. Shtan'ko, M. I. Shtogrin, “A topology for the family of parametrizations of two-dimensional cycles arising in the three-dimensional Ising model”, Soviet Math. Dokl., 36:1 (1988), 11–15  mathnet  mathscinet  zmath  isi (cited: 6)

   1987
25. N. P. Dolbilin, M. A. Štanko, M. I. Štogrin, “Quadrillages and parametrizations of lattice cycles”, Baku International Topology Conference (Baku, 3–8 October 1987), Institute of Math., Baku, 1987, 104
26. N. P. Dolbilin, M. A. Shtan'ko, M. I. Shtogrin, “Cubic subcomplexes in regular lattices”, Soviet Math. Dokl., 34, 3 (1987), 467–469  mathnet  mathscinet  zmath  isi

   1985
27. M. A. Shtan'ko, “Foundation hypothesis for polyhedra”, Math. Notes, 73:5 (1985), 426–428  mathnet  crossref  mathscinet  zmath  elib  scopus (cited: 1)

   1982
28. M. A. Shtanko, Razmernost vlozheniya i approksimatsiya kompaktov. Reshenie zadachi Mengera, Diss. … dokt. fiz.-matem. nauk, MIAN SSSR, Moskva, 1982
29. M. A. Shtanko, Razmernost vlozheniya i approksimatsiya kompaktov. Reshenie zadachi Mengera, Avtoreferat doktorskoi dissertatsii, MIAN SSSR, Moskva, 1982
30. M. A. Shtan'ko, “Nonexistence of locally flat approximations in codimension two”, J. Soviet Math., 19:3 (1982), 1273–1278  mathnet  crossref  mathscinet  zmath  scopus (cited: 1)

   1978
31. M. A. Shtan'ko, “On some unsolved problems in the topology of low-dimensional manifolds”, Soviet Math. Dokl., 19 (1978), 1109–1112  mathnet  mathscinet  mathscinet  zmath

   1976
32. M. A. Shtan'ko, “Embedding compacta in Euclidean space of dimension $5$, $4$ and $3$”, Math. USSR-Sb., 28:4 (1976), 563–569  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)

   1974
33. M. A. Shtan'ko, “Approximation of imbeddings of manifolds in codimension one”, Math. USSR-Sb., 23:3 (1974), 456–466  mathnet  crossref  mathscinet  zmath  scopus (cited: 2)

   1973
34. M. A. Shtan'ko, “Approximation of compacta in $E^n$ in codimension greater than two”, Math. USSR-Sb., 19:4 (1973), 615–626  mathnet  crossref  mathscinet  zmath  scopus (cited: 5)

   1972
35. M. A. Štanko, “Even surgeries in 3-manifolds”, Proc. VI Topological Conference of Soviet Union (Tbilisi, October 2–7, 1972), Math. Institute, Tbilisi, 1972, 133

   1971
36. M. A. Štanko, “Solution to Menger problem in the class of compacts”, Soviet Math. Dokl., 12 (1971), 18461849  mathnet  mathscinet  mathscinet  zmath
37. M. A. Štanko, “Approximation of the imbedding of compacts in a codidensiona larger than two”, Soviet Math. Dokl., 12 (1971), 906–909  mathnet  mathscinet  mathscinet  zmath

   1970
38. M. A. Shtan'ko, “The embedding of compacta in Euclidean space”, Math. USSR-Sb., 12:2 (1970), 234–254  mathnet  crossref  mathscinet  zmath  scopus (cited: 22)

   1969
39. M. A. Štanko, “The imbedding of compacta in Euclidean space”, Soviet Math. Dokl., 10 (1969), 758–761  mathnet  mathscinet  mathscinet  zmath
40. M. A. Shtanko, Vlozhenie kompaetov v evklidovo prostranstvo, Diss. … kand. fiz.-matem. nauk, MGU, Moskva, 1969
41. M. A. Shtanko, Vlozhenie kompaktov v evklidovo prostranstvo, Avtoreferat kandidatskoi dissertatsii, MGU, Moskva, 1969

   1968
42. M. A. Shtan'ko, “Imbedding of tree-like compacta in $E^3$”, Math. USSR-Sb., 4:2 (1968), 191–202  mathnet  crossref  mathscinet  zmath

   1966
43. M. A. Shtan'ko, “Imbedding treelike compacta in $E^3$”, Soviet Math. Dokl., 7 (1966), 933–935  mathnet  mathscinet  mathscinet  zmath

   1964
44. M. A. Shtanko, “Kontinuumy, obladayuschie svoistvom nepodvizhnykh tochek”, DAN SSSR, 154:6 (1964), 1291–1293  mathnet  mathscinet  mathscinet  zmath

   1963
45. M. A. Shtan'ko, “The space of relative distances”, Uspekhi Mat. Nauk, 18:5(113) (1963), 213–218  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021